# SDR P2EA00167

- Difficulty date: April 14, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Nr 3 Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, FOUND RIGHT HAND NR 3 WINDOW LOWER FORWARD CORNER CUT-OUT DOUBLER WITH CRACK.  REPAIRED RIGHT HAND NR 3 WINDOW LOWER FORWARD CORNER CUT-OUT DOUBLER IAW BOEING SB 737-53-1023 REV 11 DATED MAY 16, 1991 SECTION III PART II.  SEE COOPESA WO NR N10316-2-176 AND VAM 100-536.  (X)
